# SDR DALA2022021701049

- Difficulty date: February 16, 2022
- Submitted: February 17, 2022
- Operation: Air carrier
- Aircraft: N376NW
- Make and model: Airbus A320-212
- Aircraft serial: 1812
- Aircraft time: 56,978 hours, 26,811 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SHIP 3276 LARGE AMOUNT OF FLUID LEAKING FROM R THRUST REVERSER. FLIGHT DIVERTED. CORRECTIVE ACTION: PERMANENT REPAIR PER DELTA ERA 597384-14. OK FOR SERVICE. (7783006)
